# SDR DALA2020101603380

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 75,765 hours, 24,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS FROM ROW 25 TO 31 ARE INOPERATIVE. CORRECTIVE ACTION: RE-LAMPED EMERGENCY LIGHTS. SYSTEM OPERATION IS NORMAL.
